R. Sherman Lehman

Professor Emeritus
Research
Research Interests: 
Number theory, Numerical analysis
Contact Information
839 Evans Hall
lehman [at] math [dot] berkeley [dot] edu
+1 (510) 642-2152
Publications
Selected Publications: 


[1]

R. Sherman Lehman.
Factoring large integers.
Math. Comp., 28:637-646, 1974.


[2]

R. Sherman Lehman.
On the distribution of zeros of the Riemann zeta-function.
Proc. London Math. Soc. (3), 20:303-320, 1970.


[3]

R. Sherman Lehman.
Separation of zeros of the Riemann zeta-function.
Math. Comp., 20:523-541, 1966.


[4]

R. Sherman Lehman.
On the difference pi (x)- li(x).
Acta Arith., 11:397-410, 1966.


[5]

Richard Bellman and Sherman Lehman.
Invariant imbedding, particle interaction, and conservation
relations.
J. Math. Anal. Appl., 10:112-122, 1965.